# SDR UALA2012091305178

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 48,111 hours, 19,135 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD REVERSER AT THE 0100 POS (LOOKING AFT) HAS A 4X6 PIECE OF PREVIOUS REPAIR DEGRADING AND STICKING UP INTO THE AIRSTREAM.  REPLACED INBOARD REVERSER PER MM.  OPS CHECK PER MM AND OPS CHECK OKAY.
